Dermatology Community
deoderant reaction
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

deoderant reaction

i use to use secret clinical strength antipersperant for over a year i worked awesome until one day i got a bad rash on my under arms that lasted over a week. i stoped using any deoderant until it fully went away and then tried a few other antipersperants that werent "clinical strength" those gave me a rash also... i then started using an all natural deoderant by arm and hammer and that was working well for a couple months then the rash returned i dont know what i should do next being that i tried both antipersperant and deoderant and still the same result....


This discussion is related to allergic reaction to deodorant?.
Tags: solutions
Related Discussions
Have a Dermatology question?
100,000+ doctor answers
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
209987_tn?1334790318
Blank
tschock
AB